Per citar aquest document: https://ddd.uab.cat/record/1944
Bounding the degree of solutions to Pfaff equations
Brunella, Marco
Mendes, Luís Gustavo

Data: 2000
Resum: We study hypersurfaces of complex projective manifolds which are invariant by a foliation, or more generally which are solutions to a Pfaff equation. We bound their degree using classical results on logarithmic forms.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 593-604, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38001
DOI: 10.5565/PUBLMAT_44200_10
DOI: 10.5565/38001


12 p, 145.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-10-28



   Favorit i Compartir